Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
Question: contraception and diamox (acetazolamide)
|emma0121 - Tue Apr 14, 2009 3:52 am||
im currently on 250mg acetazolamide due to fluid in the brain. doctors believe this was caused by my weight gain.im hoping to go on the depo provera injection for contraception as i have had this before and found no problems with it but was wondering is it safe for me because of the medication im on?i feel a lot better i no longer have headaches and my eyesight feels normal again.
|John Kenyon, CNA - Mon May 18, 2009 8:39 pm||
HI there --
There's no information in the literature that would indicated any conflicts between Diambox and Depo Provera, although your doctor should be able to give you the most specific information based on your history and specific issues. The fluid could be a problem, but the medications themselves, together, should not.
Good luck to you with this and please follow up with us here as needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.